# SDR UIEA2011033000175

- Difficulty date: March 30, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,065 hours, 9,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2583-2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENTS AT SEC 48 ADJACENT TO TAIL JACK, ACCOMLISH REPAIR IAW EO 4453A497, INSPECT EVERY 5 CYCLES.  (SKIN REPAIRED IAW RS; 53; 81-37011).
